# SDR 96ZZZX575

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94111
- Make and model: Cessna 152
- Aircraft serial: 15285599
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 04341552
- Condition: Cracked
- Location: Rt Elevator
- Part time: 6,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT 100-HOUR INSPECTION.  CIRCUMFERENTIAL CRACK IN RIGHT ELEVATOR TORQUE TUBE.  TSN - 6,851.8.  CHECKED AIRCRAFT HISTORY, NO UNUSUAL OCCURRENCES DOCUMENTED.  USED PRIMARILY IN FLIGHT TRAINING.
